# SDR SWAA2016012248296

- Difficulty date: December 24, 2015
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A8125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY THRESHOLD INNER STRAP SUPPORT ANGLE CORRODED, BETWEEN BS 787 - 793, RBL 20.  REPAIRED ANGLE IAW SRM & DWG.
